# SDR 2007UALA03864

- Difficulty date: September 21, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,024 hours, 5,379 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 255T12412
- Condition: Cracked
- Location: Fuselage
- Part time: 21,024 hours, 5,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FLOORBEAM BS 246, RBL 16, PULLEY SUPPORT ANGLE.  REMOVED DAMAGED, FABRICATED AND INSTALLED REPLACEMENT ANGLE DOUBLER.  REPAIRED IAW SRM 51-40-020.  INSPECTED & OK FOR SERVICE.
